# SDR HEEA083602

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,269 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: N0002000
- Part serial: 47F6
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS DOES NOT ADKNOWLEDGE. TO BE SENT TO VENDOR FOR REPAIR.
